# SDR DALA2021021100798

- Difficulty date: February 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,056 hours, 19,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR SUPPORT STA 1661-1681 LBL 55 AT PAXCABIN FLOOR STRUCTURE . FLOOR SUPPORT REPLACED. (LP 1727722)
